×

On the boundary value problem for elliptic system of linear differential equations. II. (English) Zbl 0279.35037


MSC:

35J55 Systems of elliptic equations, boundary value problems (MSC2000)
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Egorov, Yu. V., and V. A. Kondratev: The oblique derivative problem. Math. Sbornik, 78, 148-176 (1969) (in Russian). · Zbl 0165.12202
[2] Garding, L., T. Kotake, and J. Leray: Probleme de Cauchy. Ibis et VI. Bull. Soc. Math. Fr., 92, 263-361 (1964). · Zbl 0147.08101
[3] Hormander, L.: Pseudo-differential operators and non-elliptic boundary value problems. Ann. Math., 83, 129-209 (1966). JSTOR: · Zbl 0132.07402
[4] Kashiwara, M., and T. Kawai: On the boundary value problem for elliptic system of linear differential equations. I. Proc. Japan Acad., 48, 712-715 (1972). · Zbl 0271.35028
[5] Sato, M., T. Kawai, and M. Kashiwara (S-K-K) : Microfunctions and pseudo-differential equations (to appear in Proceedings of Katata Conference). · Zbl 0277.46039
[6] Sato, M., T. Kawai, and M. Kashiwara (S-K-K) : On the structure of single linear pseudo-differential equations. Proc. Japan Acad., 48, 643-646 (1972). · Zbl 0297.35069
[7] Sjostrand, J.: Operators of principal type with interior boundary conditions (to appear in Acta Math.). · Zbl 0253.35076
[8] Volevic, L. R.: On general systems of differential equations. Dokl. Akad. Nauk U. S. S. R., 132, 20-23 (1960) (in Russian). · Zbl 0107.30603
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.